# SDR DL72S011849

- Difficulty date: November 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 63,969 hours, 47,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER CENTER AISLE BETWEEN 2L AND 2R DOORS INOP.  RELAMPED LIGHT ASSY AND OPERATION NORMAL.
